# SDR SWAA2013041214803

- Difficulty date: March 25, 2009
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,789 hours, 40,283 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL CRACKED LEFT SIDE BETWEEN PANELS 1506L & 1507L.  REPAIRED PANEL PER SRM.
